ITEM METADATA RECORD
Title: Convergence acceleration for generalized continued fractions
Authors: Levrie, Paul ×
Jacobsen, L #
Issue Date: Jan-1988
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:305 issue:1 pages:263-276
URI: 
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science